# SDR KCSA202312070652

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 119,038 hours, 18,907 cycles
- System (JASC): 2564 · Life Raft
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LIFE RAFT ATTACH POINT NOT INSTALLED RIGHT HAND SIDE. INSTALLED RIGHT HAND UPPERDECK RAFT ATTACH POINT IAW KA B747-400 SMM 25-10-01 AND B747-400 AMM 25-27-05
